# SDR HYIA20150817001

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 27,631 hours, 8,849 cycles
- Engine: Cont TSIO520VB
- Engine time: 5,170 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520VB
- Part serial: 1004340
- Condition: Failed
- Location: Right
- Part time: 5,170 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RT ENG FAILED INFLIGHT.  R & R THE ENG, OPERATIONAL & LEAK CHECKED GOOD.  ENG HAS BEEN SENT FOR TEAR DOWN ANALYSIS.
